MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8480
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of clearlink, non-dehp solution sets from four (4) cases had white discoloration in the tubing above the filter.The discoloration was white residue that could be scraped off from the inside of the tubing.This was discovered upon receiving the product prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H11: the actual device was not available; however, 148 companion samples were received for evaluation.A visual inspection was performed, and it was noted that there were solvent residue marks at the filter.There was no loss or embedded particles in the samples.The solvent application and the interaction between the filter and the solvent create a physical reaction that produces the white marks observed by the customer and the amount of solvent could generate variation of the size marks.Per laboratory analysis the marks were identified as intrinsic material with the same composition of the tubing, confirming no presence of particulate matter in the product.The reported condition is considered an expected product characteristic due to the interaction with the solvent.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h11
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19908147
Report Number1416980-2024-04041
Device Sequence Number8731223
Product Code FPA
UDI-Device Identifier00085412565750
UDI-Public(01)00085412565750(10)R24C23031(17)260325
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/25/2026
Device Model Number2R8480
Device Catalogue Number2R8480
Device Lot NumberR24C23031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown